Title

Analysis of MAP/M/2/K Queueing Model with Resequencing Buffer

Document Type

Article

Publication Date

1-1-1998

Publication Title

Performance Evaluation

Abstract

We consider a MAP/M/2/K queueing model in which messages should leave the system in the order in which they entered into the system. In the case of infinite resequencing buffer, the steady-state probability vector is shown to be of matrix-geometric type. The total sojourn time of an admitted message into the system is shown to be of phase type. Efficient algorithmic procedures for computing various performance measures are given, and some interesting numerical examples are discussed.

Volume

31

Issue

Issue 3-4

First Page

211

Last Page

228

DOI

10.1016/S0166-5316(96)00067-3

ISSN

0166-5316

Rights

© 1998 Elsevier B.V.

This document is currently not available here.

Share

COinS